Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 49, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2007, 2:01 AM CDT for Dodge County, Olmsted County, Minnesota. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 2:01 AM CDT (07:01 UTC)
- Expired
- Jun 21, 2007, 2:45 AM CDT
- In force
- 44 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Dodge County, MN, Olmsted County, MN
The radar
The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 2:18 AM CDT | HAIL 0.5 | Rochester, MN | KTTC REPORTED PEA TO HALF INCH DIAMETER HAIL |
| Jun 21, 2:29 AM CDT | HAIL 0.75 | Rochester, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 551 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2355 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 210701
SVRARX
MNC039-109-210745-
/O.NEW.KARX.SV.W.0049.070621T0701Z-070621T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
201 AM CDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DODGE COUNTY IN SOUTHEAST MINNESOTA...
OLMSTED COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 245 AM CDT
* AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED NEAR GENOA...OR ABOUT 7 MILES NORTHEAST OF
MANTORVILLE...AND MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MANTORVILLE AND ORONOCO AROUND 200 AM...
BYRON AND HIGHWAY 52 AND COUNTY 14 AROUND 205 AM...
KINGS PARK AND SALEM CORNERS AROUND 210 AM...
BROOKSIDE R V PARK AND RINGE AROUND 215 AM...
ROCHESTER AROUND 220 AM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
LAT...LON 4420 9275 4404 9277 4385 9260 4385 9222
4411 9221 4411 9232 4419 9233
$$
RABERDING5 follow-up statements
000
WWUS53 KARX 210708
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
208 AM CDT THU JUN 21 2007
MNC039-109-210745-
/O.CON.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
DODGE MN-OLMSTED MN-
208 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR OLMSTED AND NORTHEASTERN DODGE COUNTIES...
AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL. THIS STORM WAS LOCATED NEAR DOUGLAS...OR 8 MILES NORTHWEST OF
ROCHESTER...MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SALEM CORNERS AROUND 215 AM...
ROCHESTER AND BROOKSIDE R V PARK AROUND 220 AM...
ROCHESTER AIRPORT AROUND 225 AM...
STEWARTVILLE AND I 90 EXIT 209 AROUND 230 AM...
I 90 EXIT 218 AND VIOLA AROUND 235 AM...
LAT...LON 4420 9275 4404 9277 4385 9260 4385 9222
4411 9221 4411 9232 4419 9233
$$
RABERDING000
WWUS53 KARX 210713
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
213 AM CDT THU JUN 21 2007
MNC039-210723-
/O.CAN.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
DODGE MN-
213 AM CDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY IS CANCELLED...
LAT...LON 4420 9268 4405 9267 4385 9260 4385 9222
4411 9221 4411 9232 4419 9233
$$
MNC109-210745-
/O.CON.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
OLMSTED MN-
213 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR OLMSTED COUNTY...
AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 52 AND COUNTY 14...OR 6
MILES NORTHWEST OF ROCHESTER...MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROCHESTER AND BROOKSIDE R V PARK AROUND 220 AM...
ROCHESTER AIRPORT AROUND 225 AM...
STEWARTVILLE AND I 90 EXIT 209 AROUND 230 AM...
I 90 EXIT 218 AND VIOLA AROUND 235 AM...
EYOTA AND HIGHWAY 42 AND COUNTY 9 AROUND 240 AM...
LAT...LON 4420 9268 4405 9267 4385 9260 4385 9222
4411 9221 4411 9232 4419 9233
$$
RABERDING000
WWUS53 KARX 210722
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
222 AM CDT THU JUN 21 2007
MNC109-210745-
/O.CON.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
OLMSTED MN-
222 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR OLMSTED COUNTY...
AT 220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL. THIS STORM WAS LOCATED NEAR BROOKSIDE R V PARK...OR NEAR
ROCHESTER...MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STEWARTVILLE AND I 90 EXIT 209 AROUND 230 AM...
I 90 EXIT 218 AND VIOLA AROUND 235 AM...
EYOTA AND HIGHWAY 42 AND COUNTY 9 AROUND 240 AM...
CUMMINGSVILLE AROUND 245 AM...
LAT...LON 4420 9268 4405 9267 4385 9260 4385 9222
4411 9221 4411 9232 4419 9233
$$
RABERDING000
WWUS53 KARX 210731
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
231 AM CDT THU JUN 21 2007
MNC109-210745-
/O.CON.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
OLMSTED MN-
231 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR OLMSTED COUNTY...
AT 228 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS
LOCATED NEAR ROCHESTER...MOVING SOUTHEAST AT 30 MPH.
SPOTTERS REPORTED PENNY SIZED HAIL IN DOWNTOWN ROCHESTER AT 229 AM
CDT.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STEWARTVILLE AND HIGHWAY 42 AND COUNTY 9 AROUND 240 AM...
EYOTA AND I 90 EXIT 224 AROUND 245 AM...
LAT...LON 4420 9268 4405 9267 4385 9260 4385 9222
4411 9221 4411 9232 4419 9233
$$
RABERDING000
WWUS53 KARX 210744
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
244 AM CDT THU JUN 21 2007
MNC109-210754-
/O.EXP.KARX.SV.W.0049.000000T0000Z-070621T0745Z/
OLMSTED MN-
244 AM CDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR OLMSTED COUNTY EXPIRES AT 245
AM CDT...
STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.
LAT...LON 4420 9268 4405 9267 4385 9260 4385 9222
4411 9221 4411 9232 4419 9233
$$
RABERDINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:00 PM CDT, 6 hours 1 minute earlier.
Area forecast discussion, Jun 20, 8:00 PM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 800 PM CDT WED JUN 20 2007 .UPDATED... SPC MESOANALYSIS STILL SHOWS A BAND OF HIGHER INSTABILITY 1000-1500 J/KG SURFACE BASED CAPES ACROSS NORTHERN INTO CENTRAL WISCONSIN WITH 40 TO 45 KNOTS EFFECTIVE SHEAR. WOULD EXPECT INSTABILITY TO WANE OVER THE NEXT SEVERAL HOURS AND IN FACT RADAR TRENDS HAVE BEEN ON THE SLOW DECREASE. AFTER COORDINATION WITH SPC...GRB...MPX HAVE DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH 428 UNTIL 10 PM. STILL EXPECT SOME SEVERE OVER THE NEXT SEVERAL HOURS WITH THE MAIN THREAT BEING HAIL. UPDATED PRODUCTS HAVE BEEN SENT. .PREV DISCUSSION... .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT FORECAST CONCERNS FOCUS ON THE PCPN CHANCES FOR TONIGHT INTO THE WEEKEND. A 500 MB SHORTWAVE TROUGH WILL SLIDE ACROSS THE NORTHERN GREAT LAKES TONIGHT...MOVING INTO THE NEW ENGLAND STATES ON THU. THE ACCOMPANYING SFC COLD FRONT WILL SINK SOUTHWARD ACROSS THE REGION...LAYING UP FROM SOUTHERN MN INTO NORTHERN ILL AS IT BECOMES PARALLEL TO THE UPPER LEVEL FLOW. WHERE THIS FRONT RESTS IS PARAMOUNT...AS IT WILL BE A FOCUS FOR PCPN CHANCES OVER THE NEXT FEW DAYS. IN THE NEAR TERM...CU FIELD CONTINUES TO DEVELOP ALONG THE SFC BOUNDARY THIS AFTERNOON...WITH SCATTERED SHOWERS AND STORMS ALREADY OVER NORTHERN WI/UP OF MICH. STORM DEVELOPMENT SHOULD CONTINUE ALONG THE BOUNDARY TO THE WEST OF THE CURRENT ACTIVITY...GRADUALLY SINKING SOUTH ACROSS SOUTHERN MN AND CENTRAL WI THIS EVENING. THERE WILL BE THE POTENTIAL FOR SOME SEVERE WEATHER THIS EVENING. SEE THE LATEST HWOARX FOR MORE INFORMATION ON THIS. FOR THU A 500 MB SHORTWAVE WILL MOVE ACROSS THE NORTHERN PLAINS...DROPPING DOWN ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THAT AFTERNOON/EVENING. MOISTURE WILL CONTINUE TO RIDE UP AND OVER THAT NEARLY STATIONARY SFC FRONT...WITH MLCAPE/S ALONG AND NORTH OF THE FRONT OF 2500-3000 J/KG. SHEAR VALUES OF 20-30 KTS IN THE 0-3 KM LAYER...AND NEAR 40 KTS IN THE 0-6 KM LAYER...ARE EXPECTED. THIS SHOULD LEAD TO FURTHER STORM INITIATION IN THE AFTERNOON AND EVENING...ALTHOUGH THERE MAY VERY WELL BE LINGERING PRECIPITATION FROM OVERNIGHT CONVECTION FOR THU MORNING. THERE WILL BE A SEVERE POTENTIAL TOO...MORE ALONG AND SOUTH OF THE FRONT. OVERNIGHT...THE INFLUENCE OF THE LOW LEVEL JET AND 850 MB MOISTURE TRANSPORT SHOULD LEAD TO FURTHER BLOSSOMING OF SHOWERS/STORMS ACROSS PARTS OF THE REGION...ALTHOUGH WHERE THIS IS EXACTLY IS IN QUESTION. THE GFS WOULD PLACE A POTENTIAL MCS OVER EASTERN IOWA...WHILE THE NAM WOULD SHIFT THE BETTER CHANCES NORTHEAST INTO SOUTHERN WI/NORTHERN ILL. THE 09Z SREF FAVORS THE GFS. WILL LEAN TOWARD THE GFS FOR NOW...BUT CONFIDENCE ISN/T PARTICULARLY HIGH. WITH THE GOOD MOISTURE RETURN...PW/S APPROACHING 2 INCHES IN SOME LOCALES...AND TRAINING STORMS WITH THE MCS...SOME HEAVIER RAIN WOULD BE POSSIBLE. AGAIN THOUGH...WHERE THIS DEVELOPMENT OCCURS IS STILL UNCERTAIN. THE FRONT WILL SAG SLOWLY SOUTH ON FRIDAY/FRI NIGHT...PLACING THE FOCUS FOR PCPN CHANCES ACROSS IOWA AND NORTHERN ILL. AGAIN THOUGH...DIFFERENCES WITH THE MODELS WITH RESPECT TO WHERE THIS FRONT WILL LIE...WITH THE NAM FARTHER NORTH...BRINGING THE SOUTHERN 1/2 OF THE FORECAST AREA UNDER THE RAIN THREAT. THE 09Z SREF CONTINUES TO SUPPORT THE GFS THOUGH...AND WILL KEEP SIDING TOWARD IT. STILL...WITH SOME UNCERTAINTY...WILL KEEP PCPN CHANCES...MOSTLY ACROSS THE SOUTHERN 1/2. HEFTY PW/S NEAR 2 INCHES WILL CONTINUE...AND SO WILL THE POTENTIAL FOR SOME HEAVY RAINS. IN ADDITION...INSTABILITY AND WIND SHEAR AROUND AND SOUTH OF THE FRONT WOULD SUPPORT THE POTENTIAL FOR SEVERE WEATHER. FOR SAT...NOT MUCH MOVEMENT EITHER WAY WITH THE FRONT...SO PERSISTENT CHANCES ALONG THE FRONT AND TO THE SOUTH. ALL IN ALL...SOME WET AND STORMY WEATHER LOOKS ON TAP FOR PORTIONS OF THE REGION...WITH AGAIN...THE FRONT SERVING AS THE FOCUS FOR THE BEST CHANCES. THERE IS SOME UNCERTAINTY WITH WHERE THIS FRONT WILL LAY UP...AND HOW FAR SOUTH IT WILL SAG. BEST PCPN CHANCES LOCALLY FOR THU-FRI WILL BE ACROSS THE SOUTHERN 1/2...ALTHOUGH THESE CHANCES COULD SHIFT EVEN FARTHER SOUTH IF THE GFS/SREF SOLUTIONS COME TO PASS. WHERE THE PRECIPITATION SETS UP...THERE IS POTENTIAL FOR SOME HEAVY RAINS...ALONG WITH SOME SEVERE WEATHER. .LONG TERM...SUNDAY THROUGH WEDNESDAY THE TREND IN THE EXTENDED IS TO CONTINUE TO BUILD THE 500 MB RIDGE ACROSS THE REGION...WITH A SHORTWAVE TROUGH WORKING ACROSS THE TOP OF THE RIDGE TUES NIGHT/WED. AT THE SFC...THE RIDGE WILL KEEP A COLD FRONT ASSOCIATED WITH THE 500 MB SHORTWAVE AT BAY FOR A FEW DAYS...WITH A WARM FRONT ACROSS NORTHERN PORTIONS OF MN/WI. WARM AND HUMID DAYS FOR SUN/MON/TUE LOOK ON TAP. BOTH THE ECMWF AND GFS WANT TO PUSH THIS FRONT INTO THE REGION TUES NIGHT/WED...WHICH WOULD BRING THE THREAT FOR SHOWERS/STORMS. ON A SIMILAR SET UP LAST WEEK...THE RIDGE HUNG ON LONGER THAN THE MODELS FIRST INDICATED...AND THE MODELS ARE TRENDING SLOWER WITH THE BREAK DOWN OF THE UPPER LEVEL RIDGE OVER THEIR PAST FEW RUNS. WILL LEAN TOWARD THE CONSENSUS SOLUTION FOR THE MOMENT...BUT WOULD NOT BE SURPRISED IF THE RIDGE HOLDS ON FOR A DAY LONGER THAN CURRENT DEPICTED. && .AVIATION... DETAILS IN EXACT TIMING AND LOCATION OF EXPECTED CONVECTION NEXT 24 HOURS COMPLICATE IMPACT ON AVIATION. BETTER RISK OF THUNDERSTORMS WILL BE ALONG BOUNDARY DROPPING SOUTH THROUGH MINNESOTA AND WISCONSIN LATE TODAY AND THIS EVENING. AM BANKING THAT THIS CONVECTION WILL SETTLE INTO REGION BY EARLY EVENING...DISSIPATING TO SCATTERED SHOWER ACTIVITY WELL INTO THE OVERNIGHT BEFORE DISSIPATING ALL TOGETHER. DUE TO UNCERTAINTIES DID NOT INTRODUCE EXACT MVFR TIMING FOR ANY STORMS YET BUT WILL BE MONITORED FOR SHORT FUSED UPDATES. COMPLEX OF STORMS COULD MATERIALIZE OVERNIGHT WEST OF FORECAST AREA AS WELL WHICH COULD IMPACT TAF SITES EARLY THURSDAY MORNING. AGAIN CONFIDENCE NOT HIGH ENOUGH TO INCLUDE AT THIS TIME. && SHEA .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Jun 20, 12:06 PM CDT, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1206 PM CDT WED JUN 20 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-211100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1206 PM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT MOVING THROUGH CENTRAL MINNESOTA AND NORTHERN WISCONSIN TODAY MAY HELP TRIGGER THUNDERSTORMS THIS AFTERNOON AS IT MOVES SOUTHWARD. IF ENOUGH INSTABILITY DEVELOPS...STORMS MAY INITIALLY FORM ALONG AND NORTH OF INTERSTATE 94 BUT MAY BUILD BACK TO THE WEST OR ACTUALLY DEVELOP ACROSS SOUTHERN MINNESOTA TOWARDS EVENING. THE MAIN SEVERE WEATHER THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. TIMING STILL LOOKS ON TRACK FOR INITIAL DEVELOPMENT AROUND MID AFTERNOON FROM CENTRAL MINNESOTA INTO NORTH CENTRAL WISCONSIN AND THEN SPREAD SOUTHEAST IN TIME. STORMS COULD AFFECT AREAS CLOSER TO INTERSTATE 90 BY LATE IN THE AFTERNOON OR DURING THE EARLY EVENING HOURS WITH OTHER AREAS ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN MORE LIKELY TO SEE ANY STORMS DURING THE EVENING BEFORE STORMS RACE TO THE SOUTHEAST. ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS OF THURSDAY AS ANOTHER THUNDERSTORM COMPLEX MOVES EAST THROUGH THE REGION. A FEW OF THESE THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER INCLUDING REPORTS OF DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRONT WILL LINGER ACROSS THE AREA THROUGH FRIDAY NIGHT. SEVERAL THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP ACROSS THE DAKOTAS AND THEN MOVE EAST THROUGH THE REGION. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF BEING SEVERE BUT EXACT TRACK AND TIMING WILL BE DIFFICULT TO NARROW DOWN INITIALLY. CHECK OUR OUTLOOKS CLOSELY OVER THE NEXT FEW DAYS DURING THIS ACTIVE PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS MAY ALSO BE NEEDED FROM TIME TO TIME FROM LATE TONIGHT THROUGH FRIDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SHEA
In the hours before
Local storm report, Jun 20, 8:30 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 4 NW CHELSEA 45.32N 90.38W
06/20/2007 E1.75 INCH TAYLOR WI LAW ENFORCEMENT
GOLF BALL SIZE HAIL.
&&
DTJLocal storm report, Jun 20, 8:41 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL JUMP RIVER 45.36N 90.80W
06/20/2007 E0.75 INCH TAYLOR WI TRAINED SPOTTER
&&
DTJLocal storm report, Jun 20, 8:44 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
844 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 2 W JUMP RIVER 45.36N 90.84W
06/20/2007 TAYLOR WI LAW ENFORCEMENT
TREE DOWN AND BLOCKING HIGHWAY 73
&&
DTJLocal storm report, Jun 20, 9:36 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
936 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 5 W STETSONVILLE 45.08N 90.42W
06/20/2007 E1.00 INCH TAYLOR WI PUBLIC
&&
DTJLocal storm report, Jun 21, 1:32 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
132 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HAIL STRUM 44.55N 91.39W
06/21/2007 M1.25 INCH TREMPEALEAU WI LAW ENFORCEMENT
IN ADDITION TO THE HAIL...THE OFFICER ESTIMATED 50 MPH
WINDS
&&
BOYNEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:03 AM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 27 min |
| Jun 21, 3:16 AM CDT | Severe Thunderstorm Warning | ARX | Dodge | 20 min |
| Jun 21, 4:17 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower | 28 min |
| Jun 21, 4:41 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 22 min |
| Jun 21, 4:48 AM CDT | Severe Thunderstorm Warning | ARX | Mower | 27 min |
| Jun 21, 5:54 AM CDT | Severe Thunderstorm Warning | ARX | Dodge | 36 min |
| Jun 21, 4:35 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 55 min |
| Jun 21, 5:10 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted | 35 min |
| Jun 21, 5:28 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower | 46 min |
| Jun 21, 5:46 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 29 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.